# SDR QR9R20220706001

- Difficulty date: July 6, 2022
- Submitted: July 6, 2022
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 18724159799
- Aircraft time: 2,298 hours
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Sensor
- Part number: 9580115910
- Part serial: NA
- Condition: Illuminated
- Stage of operation: HO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ENGINE #2 OVSP FAIL CAUTION LIGHT ILLUMINATED AT HOVER. REMOVED AND REPLACED MAGNETIC SENSOR IAW MM VOL 4 77-14-00-900-802-A01. TEST FLIGHT SUCCESSFULLY COMPLETED IAW 05-60-00, 6-1.
